# SDR TRAX200800426

- Difficulty date: March 17, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 18,415 hours, 15,249 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLAP FAIL AT 200 KTS AT ZERO DEGREES WHEN SELECTING 8.  THIS SDR WILL REMAIN OPEN PENDING MAINTENANCE DETERMINATION OF AN APPROPRIATE CORRECTIVE ACTION.  EMERGENCY DECLARED.  FLT 4568 DEL 279 MINS.  (SKEW DETECTION SYSTEM)  LUBED, RESHIMED AND RIGGED FLAP ACTUATORS NR 1-8. REMOVED AND REPLACED LT AND RT INB FLAP'S. FLAP SYSTEM OP CHECKS GOOD MESSAGE CLEARED IAW AMM 27-53-01.
